# SDR CA040706002

- Difficulty date: June 1, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,654 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1060301
- Part serial: 75080701
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH MANIFOLD PRESSURE.  REPLACED CARBURETOR.
